CSpace

Browse/Search Results:  1-5 of 5 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A numerical method for two-dimensional multi-term time-space fractional nonlinear diffusion-wave equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2021, 卷号: 159, 页码: 159-173
Authors:  Huang, Jianfei;  Zhang, Jingna;  Arshad, Sadia;  Tang, Yifa
Favorite  |  View/Download:96/0  |  Submit date:2021/01/14
Multi-term time-space derivatives  Fractional nonlinear diffusion-wave equations  Finite difference schemes  Stability  Convergence  Fast ADI scheme  
Convolution Quadrature Methods for Time-Space Fractional Nonlinear Diffusion-Wave Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 3, 页码: 538-557
Authors:  Huang, Jianfei;  Arshad, Sadia;  Jiao, Yandong;  Tang, Yifa
Favorite  |  View/Download:79/0  |  Submit date:2020/01/10
Fractional diffusion-wave equation  nonlinear source  convolution quadrature  generating function  stability and convergence  
ALTERNATING DIRECTION IMPLICIT SCHEMES FOR THE TWO-DIMENSIONAL TIME FRACTIONAL NONLINEAR SUPER-DIFFUSION EQUATIONS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2019, 卷号: 37, 期号: 3, 页码: 297-315
Authors:  Huang, Jianfei;  Zhao, Yue;  Arshad, Sadia;  Li, Kuangying;  Tang, Yifa
Favorite  |  View/Download:94/0  |  Submit date:2019/03/05
Time fractional super-diffusion equation  Nonlinear system  ADI schemes  Stability  Convergence  
A Fourth Order Finite Difference Method for Time-Space Fractional Diffusion Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 764-781
Authors:  Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:124/0  |  Submit date:2019/03/05
Fractional diffusion equation  Riesz derivative  high-order approximation  stability  convergence  
Finite Difference Method for Time-Space Fractional Advection-Diffusion Equations with Riesz Derivative 期刊论文
ENTROPY, 2018, 卷号: 20, 期号: 5, 页码: 20
Authors:  Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Al Qurashi, Maysaa Mohamed;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:78/0  |  Submit date:2018/07/30
fractional advection dispersion equation  riesz derivative  caputo derivative  trapezoidal formula